# SDR SWAA2017091916447

- Difficulty date: September 16, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 32,443 hours, 15,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY OVERHEAD AISLE LIGHT INOP BETWEEN ROW 14 TO ROW 17.  R&R BATTERY PACK IAW MM.
